×

zbMATH — the first resource for mathematics

Journal of Beijing Institute of Technology

Short Title: J. Beijing Inst. Technol.
ISSN: 1004-0579
Publisher: Editorial Department of Journal of Beijing Institute of Technology, Beijing
Online: http://www.airiti.com/CEPS/ec_en/ecJnlIntro.aspx?Jnliid=1874&newIssueiid=57559&jnlcattype=1&jnlptype=3&jnltype=472
Predecessor: Journal of Beijing Institute of Technology. English Edition
Documents indexed: 122 Publications since 2003
all top 5

Latest Volumes

26 No. 3 (2017)
26 No. 2 (2017)
26 No. 1 (2017)
25 No. 4 (2016)
25 No. 3 (2016)
25 No. 2 (2016)
25 No. 1 (2016)
24 No. 4 (2015)
24 No. 3 (2015)
24 No. 2 (2015)
24 No. 1 (2015)
23 No. 4 (2014)
23 No. 3 (2014)
23 No. 2 (2014)
23 No. 1 (2014)
22 No. 4 (2013)
22 No. 3 (2013)
22 No. 2 (2013)
22 No. 1 (2013)
21 No. 4 (2012)
21 No. 3 (2012)
21 No. 2 (2012)
21 No. 1 (2012)
20 No. 4 (2011)
20 No. 3 (2011)
20 No. 2 (2011)
20 No. 1 (2011)
19 No. 4 (2010)
19 No. 3 (2010)
19 No. 2 (2010)
19 No. 1 (2010)
18 No. 4 (2009)
18 No. 3 (2009)
18 No. 2 (2009)
18 No. 1 (2009)
17 No. 4 (2008)
17 No. 3 (2008)
17 No. 2 (2008)
17 No. 1 (2008)
16 No. 4 (2007)
16 No. 3 (2007)
16 No. 2 (2007)
16 No. 1 (2007)
15 No. 4 (2006)
15 No. 3 (2006)
15 No. 2 (2006)
15 No. 1 (2006)
15 Suppl (2006)
14 No. 4 (2005)
14 No. 3 (2005)
14 No. 2 (2005)
14 No. 1 (2005)
13 No. 4 (2004)
13 No. 3 (2004)
13 No. 2 (2004)
13 No. 1 (2004)
12 No. 4 (2003)
12 No. 3 (2003)
12 No. 2 (2003)
12 No. 1 (2003)

Publications by Year

Citations contained in zbMATH

Access to citation profile requires subscription